# SDR SWAA2017082115816

- Difficulty date: July 10, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 737001036H
- Part serial: C0668
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINGLET LEADING EDGE UPPER INBOARD SURFACE CRACKED, 3RD FASTER BACK.  REPAIRED SKIN PER ER & EA.
